DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10025

Title: STOCHASTIC-ANALYSIS OF A N-UNIT REPAIRABLE SYSTEM WITH SLOW SWITCH
Authors: VIJAYAKUMAR, A
GOPALAN, MN
RADHAKRISHNAN, R
Issue Date: 1984
Publisher: MARCEL DEKKER INC
Citation: STOCHASTIC ANALYSIS AND APPLICATIONS, 2(4), 459-470
URI: http://dx.doi.org/10.1080/07362998408809048
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10025
http://hdl.handle.net/10054/10025
ISSN: 0736-2994
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback